Advanced search
Start date
Betweenand

José Régis Azevedo Varão Filho

CV Lattes GoogleMyCitations ORCID


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Brazil

Associate Professor at IMECC-UNICAMP. Undergraduated from UNICAMP and he has a master and PhD degree from IMPA. He has been a post-doc at ICMC-USP and University of Chicago. His main research area is Dynamical Systems and Ergodic Theory. (Source: Lattes Curriculum)

Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated May 15, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (5)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications5
Citations16
Cit./Article3.2
Data from Web of Science

NOVAES, DOUGLAS D.; VARAO, REGIS. A note on invariant measures for Filippov systems. BULLETIN DES SCIENCES MATHEMATIQUES, v. 167, . Web of Science Citations: 0. (18/13481-0, 17/06463-3, 16/22475-9)

VARAO, REGIS. Center foliation: absolute continuity, disintegration and rigidity. Ergodic Theory and Dynamical Systems, v. 36, n. 1, p. 256-275, . Web of Science Citations: 7. (12/06553-9, 11/21214-3)

PONCE, G.; TAHZIBI, A.; VARAO, R.. On the Bernoulli property for certain partially hyperbolic diffeomorphisms. ADVANCES IN MATHEMATICS, v. 329, p. 329-360, . Web of Science Citations: 1. (17/06463-3, 16/22475-9, 16/05384-0, 14/23485-2, 12/14620-8, 09/16792-8, 15/02731-8, 11/21214-3)

PONCE, GABRIEL; TAHZIBI, ALI; VARAO, REGIS. MINIMAL YET MEASURABLE FOLIATIONS. JOURNAL OF MODERN DYNAMICS, v. 8, n. 1, p. 93-107, . Web of Science Citations: 8. (12/06553-9, 12/14620-8, 09/16792-8, 11/21214-3)

VARAO, R.. Lyapunov exponents and smooth invariant foliations for partially hyperbolic diffeomorphisms on. DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, v. 30, n. 2, p. 189-199, . Web of Science Citations: 0. (12/06553-9, 11/21214-3)

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: